# SDR HNAA2025051200339

- Difficulty date: March 25, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F036787 RH CARGO FLOOR SILL CORRODED AT FR 71.  RAR CARGO FLOOR SILL AT FRM 71 IAW EMB 145 SRM 51-40-02
